Christiny, how wonderful you got to see and hear your baby's heartbeat! I recall the first time I heard my daughter's heartbeat. Such a special moment!
A couple of years ago there were several studies regarding NSAIDs and aspirin usage in people with Crohn's and UC. The study that tested low dose aspirin usage reported "No patient taking low-dose aspirin had a relapse.." [ http://www.medpagetoday.com/Gastroenterology/InflammatoryBowelDisease/tb/2616 ]
Contacting your GI is good. The biggest problem with aspirin is that it can cause stomach issues and it "thins" the blood making it slower to clot. If you are having bleeding in your BMs then the aspirin "might" make it a little worse. You are on such a low dose at this time, it really should not be too big a factor. Who prescribed the aspirin? That doctor and your GI should ideally talk and figure out a treatment plan.
Let us know how you are doing.